Major advances in psoriasis pathogenesis have resulted in the development of effective new drugs for its treatment. In particular, biologics have revolutionized disease management.1 Tumour necrosis factor (TNF)‐α inhibitors were the first in 2000.1 Thus, adverse cutaneous reactions to their use have been extensively investigated.2 However, the anti‐interleukin (IL)‐17 agents secukinumab, ixekizumab and brodalumab have been introduced more recently for moderate‐to‐severe psoriasis.1 As a consequence, possible skin adverse events as a result of their use are not so fully elucidated. Eczematous eruption (EE) has been previously reported in 5–20% of patients with various inflammatory diseases treated with anti‐TNF‐α.3 Conversely, only anecdotal cases of EE induced by anti‐IL‐12/23 or anti‐IL‐17 in patients with psoriasis have been described.

Eczematous eruption during anti-interleukin 17 treatment of psoriasis: an emerging condition / Napolitano, M; Megna, M; Fabbrocini, G; Nisticò, S P; Balato, N; Dastoli, S; Patruno, C. - In: BRITISH JOURNAL OF DERMATOLOGY. - ISSN 0007-0963. - 181:3(2019), pp. 604-606. [10.1111/bjd.17779]

Eczematous eruption during anti-interleukin 17 treatment of psoriasis: an emerging condition

Napolitano, M;Megna, M;Fabbrocini, G;Balato, N;Patruno, C
2019

Abstract

Major advances in psoriasis pathogenesis have resulted in the development of effective new drugs for its treatment. In particular, biologics have revolutionized disease management.1 Tumour necrosis factor (TNF)‐α inhibitors were the first in 2000.1 Thus, adverse cutaneous reactions to their use have been extensively investigated.2 However, the anti‐interleukin (IL)‐17 agents secukinumab, ixekizumab and brodalumab have been introduced more recently for moderate‐to‐severe psoriasis.1 As a consequence, possible skin adverse events as a result of their use are not so fully elucidated. Eczematous eruption (EE) has been previously reported in 5–20% of patients with various inflammatory diseases treated with anti‐TNF‐α.3 Conversely, only anecdotal cases of EE induced by anti‐IL‐12/23 or anti‐IL‐17 in patients with psoriasis have been described.
2019
Eczematous eruption during anti-interleukin 17 treatment of psoriasis: an emerging condition / Napolitano, M; Megna, M; Fabbrocini, G; Nisticò, S P; Balato, N; Dastoli, S; Patruno, C. - In: BRITISH JOURNAL OF DERMATOLOGY. - ISSN 0007-0963. - 181:3(2019), pp. 604-606. [10.1111/bjd.17779]
File in questo prodotto:
File Dimensione Formato  
Eczematous eruption during anti-interleukin 17.pdf

solo utenti autorizzati

Descrizione: articolo principale
Tipologia: Versione Editoriale (PDF)
Licenza: Accesso privato/ristretto
Dimensione 702.36 kB
Formato Adobe PDF
702.36 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/741326
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 44
  • ???jsp.display-item.citation.isi??? 39
social impact